# SDR AT9900059

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5912528501
- Condition: Corroded
- Location: Bs 897-937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  THE AFT PIT DOOR THRESHOLD PAN WAS FOUND WITH CORROSION, DENTS AND PUNCTURES.  REMOVED, REPLACED, INSTALLED THE DOOR PAN AND SPLICES IAW DC9 SRM 53-05 FIG 44, 51-10-4, 51-10-3, 51-30-1, AND 51-20-0.
